# SDR AWXA200601034

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 76,178 hours, 29,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 7142044 - MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS ROWS SEAT ROWS 1-8 WERE INOP. MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND THE AFT BATTERY PACK IN THE FORWARD GALLEY.  BATTERY; MFGR P/N 2013-1A; S/N UNK; MFG RADIANT ILLUMINATION.
